# SDR SWAA2021111725206

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE AREA, LT SIDE ZEE CHANNEL, BS 727D+9 - 847.   REMOVED CORROSION IAW SRM 51-51-10-02-0G-0.  PERFORMED UT THIKNESS INSP. ON REWORKED AREA IAW NDT PART 4 51-00-00 PROC. 4. MIN THICKNESS .035'.  ORIGINAL THICKNESS 0.040'' AFTER REWORKED AREA MINIMUM MAT FOUND 0.035 MAT LOST 0.005'',  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103, DETAILS A, B, C, D, & E NEW Z-CHANNEL TO BE INSTALLED ON WORK CARD TTG8Q004ECQV.
